# SDR AALA981445

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 344 STRINGER 5 RT BACKSIDE OF STRINGER CRACKED TWO PLACES UPPER AND LOWER.  CUTOUT DAMAGED AREA.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 3 THROUGH 4B.  (M)
